Alert archive / Nebraska / Tornado Warnings in 2008

Tornado Warning 59, NWS Goodland, KS

June 4, 2008Dundy County, Nebraska; Cheyenne County, Kansas; Yuma County, Colorado

NWS Goodland, KS issued this tornado warning at Jun 4, 2008, 5:52 PM MDT for Dundy County, Nebraska; Cheyenne County, Kansas; Yuma County, Colorado. It was in force for 53 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2008, 5:52 PM MDT (23:52 UTC)
Expired
Jun 4, 2008, 6:45 PM MDT
In force
53 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon

Counties Yuma County, CO, Cheyenne County, KS, Dundy County, NE

What was reported inside it

TimeReportWhereRemark
Jun 4, 6:12 PM MDTHAIL 1.7514 N Wray, CO
Jun 4, 6:14 PM MDTTSTM WND GST 606 N Wray, CO
Jun 4, 6:14 PM MDTHAIL 0.7519 Nne Wray, COCOCORAHS SPOTTER REPORTS SOME HAIL STONES PUNCTURED THE FOIL ON THE HAILPAD
Jun 4, 6:14 PM MDTHAIL 16 N Wray, CO
Jun 4, 6:15 PM MDTTSTM WND DMG6 N Wray, COSTRUCTURAL DAMAGE AT BLEDSOE FEEDLOT. OFFICE WINDOWS BLOWN OUT...TOP OF GRAIN BIN BLOWN OFF AND 1 MILE TO 1.5 MILES OF POWERLINES DOWN SOUTH OF FEEDLOT OFFICE.
Jun 4, 6:25 PM MDTTSTM WND GST 605 N Wray, COWINDS AT LEAST 60 MPH WITH TELEPHONE POLES DOWN.
Jun 4, 6:26 PM MDTTORNADO10 Nne Wray, COAPPROXIMATE LOCATION. BRIEF TOUCHDOWN.
Jun 4, 6:34 PM MDTHAIL 0.751 Ne Alvin, CO
Jun 4, 6:51 PM MDTTSTM WND GST 604 N Laird, CO
Jun 4, 6:51 PM MDTNON-TSTM WND GST 604 N Laird, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 4, 12:42 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 11.9 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 266 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
266 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
675 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGLD 042352
TORGLD
COC125-KSC023-NEC057-050045-
/O.NEW.KGLD.TO.W.0059.080604T2352Z-080605T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
552 PM MDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN YUMA COUNTY IN NORTHEAST COLORADO...
  EXTREME NORTHWESTERN CHEYENNE COUNTY IN NORTHWEST KANSAS...
  WESTERN DUNDY COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 645 PM MDT/745 PM CDT/

* AT 549 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR ECKLEY...
  MOVING EAST AT 29 MPH.

* THE TORNADO WILL BE NEAR...
  9 MILES NORTH OF WRAY AROUND 615 PM MDT...
  6 MILES SOUTH OF WAUNETA AROUND 620 PM MDT...
  ALVIN AROUND 635 PM MDT...

THIS WARNING REPLACES THE PREVIOUS TORNADO WARNING IN EFFECT FOR 
YUMA COUNTY.  WIND GUSTS IN EXCESS OF 65 MPH AND HAIL UP TO BASEBALL 
SIZE ARE POSSIBLE WITH THIS STORM.

A TORNADO WARNING MEANS THAT A TORNADO HAS BEEN OBSERVED OR INDICATED
BY RADAR. IF YOU ARE IN THE PATH OF THIS TORNADO...SEEK SHELTER IN A
SMALL INTERIOR ROOM ON THE LOWEST FLOOR AND COVER UP.

THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY
EVENING/900 PM CDT WEDNESDAY EVENING/ FOR NORTHEASTERN COLORADO AND
NORTHWEST KANSAS AND SOUTHWEST NEBRASKA.

LAT...LON 4043 10203 4035 10203 4034 10180 4001 10180
      3998 10212 3999 10281 4023 10281 4038 10277
      4045 10247 4044 10206
TIME...MOT...LOC 2352Z 257DEG 25KT 4017 10245

$$

JRM
3 follow-up statements
000 
WWUS53 KGLD 050005
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
604 PM MDT WED JUN 4 2008

KSC023-050014-
/O.CAN.KGLD.TO.W.0059.000000T0000Z-080605T0045Z/
CHEYENNE KS-
704 PM CDT WED JUN 4 2008

...THE TORNADO WARNING FOR EXTREME NORTHWESTERN CHEYENNE COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS SHIFTED TO THE NORTH AND IS 
NOT EXPECTED TO IMPACT THE COUNTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWEST KANSAS AND SOUTHWEST
NEBRASKA.

LAT...LON 4043 10203 4035 10203 4034 10180 4001 10180
      3999 10281 4023 10281 4038 10277 4045 10247
TIME...MOT...LOC 0004Z 260DEG 38KT 4019 10227

$$

COC125-NEC057-050045-
/O.CON.KGLD.TO.W.0059.000000T0000Z-080605T0045Z/
YUMA CO-DUNDY NE-
604 PM MDT WED JUN 4 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR WESTERN
DUNDY AND NORTHERN YUMA COUNTIES...

AT 603 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 7 MILES SOUTH OF 
WAUNETA...MOVING EAST AT 43 MPH. 

THE TORNADO WILL BE NEAR...
  WAUNETA AROUND 610 PM MDT...
  LAIRD AROUND 615 PM MDT...
  ALVIN AROUND 620 PM MDT...
  HAIGLER AROUND 625 PM MDT...

A SECOND STORM CAPABLE OF PRODUCING QUARTER SIZE HAIL WAS LOCATED 
NEAR YUMA...MOVING EAST AT 30 MPH.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWEST KANSAS AND SOUTHWEST
NEBRASKA.

LAT...LON 4043 10203 4035 10203 4034 10180 4001 10180
      3999 10281 4023 10281 4038 10277 4045 10247
TIME...MOT...LOC 0004Z 260DEG 38KT 4019 10227

$$

JRM
000 
WWUS53 KGLD 050016
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
616 PM MDT WED JUN 4 2008

COC125-NEC057-050045-
/O.CON.KGLD.TO.W.0059.000000T0000Z-080605T0045Z/
YUMA CO-DUNDY NE-
616 PM MDT WED JUN 4 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR WESTERN
DUNDY AND NORTHEASTERN YUMA COUNTIES...

AT 612 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 6 MILES SOUTH OF
WAUNETA...MOVING EAST AT 44 MPH.

THE TORNADO WILL BE NEAR...
  ALVIN AROUND 625 PM MDT...

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 243 AND 267.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. THE STRONG 
WINDS WILL CREATE AREAS OF BLOWING DUST...REDUCING VISIBILITIES TO 
NEAR ZERO AT TIMES.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWEST KANSAS AND SOUTHWEST
NEBRASKA.

LAT...LON 4043 10203 4035 10203 4034 10180 4009 10179
      4004 10180 4006 10242 4018 10252 4032 10246
      4040 10233
TIME...MOT...LOC 0016Z 260DEG 38KT 4022 10216

$$

JRM
000 
WWUS53 KGLD 050038
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
637 PM MDT WED JUN 4 2008

COC125-NEC057-050045-
/O.CON.KGLD.TO.W.0059.000000T0000Z-080605T0045Z/
YUMA CO-DUNDY NE-
637 PM MDT WED JUN 4 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM MDT FOR WESTERN
DUNDY AND NORTHEASTERN YUMA COUNTIES...

AT 635 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR ALVIN...MOVING 
EAST AT 44 MPH. THIS STORM HAS A HISTORY OF PRODUCING BRIEF 
TORNADOES.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 246 AND 267.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
TENNIS BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY EVENING
FOR NORTHEASTERN COLORADO AND NORTHWEST KANSAS AND SOUTHWEST
NEBRASKA.

LAT...LON 4043 10203 4035 10203 4034 10180 4005 10180
      4010 10226 4022 10233 4033 10234 4040 10233
TIME...MOT...LOC 0037Z 260DEG 38KT 4027 10196

$$

JRM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 4, 2:00 PM MDT, 3 hours 52 minutes earlier.

Area forecast discussion, Jun 4, 2:00 PM MDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
200 PM MDT WED JUN 4 2008

.DISCUSSION...FORECAST CONCERNS ARE PRECIPITATION AMOUNTS AND
AREAL COVERAGE ALONG WITH TEMPERATURES THROUGH THURSDAY NIGHT.

AN UPPER LEVEL LOW CURRENTLY MOVING INTO CENTRAL NEVADA WILL MOVE
INTO THE FOUR CORNERS REGION BY 12Z THURSDAY THEN LIFT NORTHEAST
INTO THE TRI-STATE AREA BY 00Z FRIDAY LIFTING NORTHEAST INTO
MINNESOTA BY 00Z SATURDAY. FROM 00Z SATURDAY THROUGH 00Z SUNDAY
ANOTHER UPPER LOW WILL SPIN OVER THE PACIFIC NORTHWEST AREA WITH
SOUTHWEST FLOW ACROSS OUR AREA.

DEEPEST MOISTURE AND BETTER JET DYNAMICS WILL CONTINUE TO FAVOR
THE NORTHWEST/WEST AND NORTHERN PORTIONS OF THE AREA FOR
PRECIPITATION WITH MUCH LESSER AMOUNTS ACROSS THE FAR
EAST/SOUTHEAST. THIS IS GENERALLY HOW THE POP/WX/QPF ORIENTATION
IS AT PRESENT TIME AND ONLY MINOR ADJUSTMENTS NEED TO BE MADE.
PRECIPITATION CHANCES WILL END BY OR SHORTLY AFTER MIDNIGHT
THURSDAY NIGHT AS THE UPPER LOW AND TROUGH LIFTS OUT OF THE AREA.

TEMPERATURES THURSDAY WILL BE DIFFICULT GIVEN DIFFERENCES IN THE
SPEED OF THE FRONT...GENERALLY COOLEST IN THE WEST AND WARMEST IN
THE EAST. TEMPERATURES REBOUND INTO THE 80S ON THURSDAY WITH
PLENTY OF SUNSHINE AS SUBSIDENCE BEHIND THE LOW IS PREVALENT. FOR
SATURDAY ITS NOT LOOKING AS HOT AS PREVIOUSLY EXPECTED WITH LOW
TO MID 80S ACROSS THE NORTH AND LOW/MID 90S ACROSS THE FAR SOUTH.

IN THE EXTENDED PERIODS (SUNDAY-WEDNESDAY)...LOTS OF DISCREPANCY
IN THE HANDLING OF BOTH UPPER AND LOW LEVEL WEATHER FEATURES.
THERE ARE VERY LARGE DISCREPANCIES IN 850 TEMPERATURES BY SOME 30
DEGREES BETWEEN THE GFS/ECMWF. GIVEN SUCH A LARGE DEGREE OF
DISCREPANCY AND CURRENT MODERATE RISK/TORNADO WATCH OVER THE AREA
HAVE USED HPC GUIDANCE FOR EXTENDED GRIDS.

DDT

&&

.AVIATION...
CONVECTIVE CHANCES ARE THE MAIN FORECAST PROBLEMS FOR
THE 18Z KMCK/KGLD TAFS. WILL DELAY THE ONSET OF CONVECTION AT
KMCK TIL 02Z WITH A SLIGHTLY EARLIER START TIME AT KGLD. COLD
FRONT WILL MOVE THROUGH THE TAF SITES DURING THE NIGHT. SOME
MODELS ARE BRINGING LIFR CONDITIONS AFTER THE FRONT PASSES...BUT
WILL NOT BRING THE CEILINGS THAT LOW.

MENTZER

&&

.HYDROLOGY...

FLASH FLOOD WATCH IN EFFECT FOR
DECATUR...NORTON...SHERIDAN...GRAHAM AND GOVE COUNTIES OF KANSAS
AS WELL AS HITCHCOCK AND RED WILLOW COUNTIES OF NEBRASKA THROUGH
12Z THURSDAY.

UPPER FLOW AND MOISTURE AND LIFT WILL FAVOR QPF AMOUNTS GENERALLY
ALONG AND NORTH OF THE INTERSTATE WITH HIGHEST AMOUNTS GENERALLY
ALONG AND NORTH OF HIGHWAY 36 NEAR THE KS/NE BORDER. NOT REAL
CONFIDENT ABOUT GOVE COUNTY KANSAS BUT GIVEN RATHER LOW FFG IT HAS
BEEN ADDED TO THE WATCH.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH FROM 5 PM CDT THIS AFTERNOON THROUGH THURSDAY
     MORNING FOR KSZ003-004-015-016-029.

NE...FLASH FLOOD WATCH FROM 5 PM CDT THIS AFTERNOON THROUGH THURSDAY
     MORNING FOR NEZ080-081.

CO...NONE.
&&

WFO GOODLAND
Hazardous weather outlook, Jun 4, 10:01 AM MDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1001 AM MDT WED JUN 4 2008

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-051515-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1001 AM MDT WED JUN 4 2008 /1101 AM CDT WED JUN 4 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...TODAY AND TONIGHT

SEVERE WEATHER...INCLUDING THE POTENTIAL FOR TORNADOES...WILL
OCCUR THIS AFTERNOON AND EVENING. LOW PRESSURE WILL STRENGTHEN
OVER SOUTHEAST COLORADO THIS AFTERNOON...AND A WARM FRONT WILL
EXTEND FROM SOUTHEAST COLORADO TO CENTRAL NEBRASKA BY THIS
EVENING. THE AIR MASS OVER THE TRI-STATE AREA WILL BE MOIST AND
UNSTABLE.

THUNDERSTORMS WILL DEVELOP LATE THIS AFTERNOON MAINLY OVER EASTERN
COLORADO. THE STORMS WILL MOVE INTO WESTERN KANSAS AND SOUTHWEST
NEBRASKA LATE THIS AFTERNOON AND EVENING. ALL OF THE STORMS HAVE
THE POTENTIAL FOR PRODUCING DAMAGING WINDS AND LARGE HAIL...BUT THE
GREATEST THREAT OF SEVERE WEATHER WILL BE NORTH OF INTERSTATE 70.
THERE IS ALSO A CHANCE FOR TORNADOES...WITH THE GREATEST THREAT
AREA NORTHEAST OF A LINE FROM TRENTON NEBRASKA TO HOXIE KANSAS.

HEAVY RAIN IS ALSO POSSIBLE...AND A FLASH FLOOD WATCH HAS BEEN
ISSUED FOR PARTS OF SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE AGAIN ACROSS THE TRI-STATE AREA ON
THURSDAY. ALTHOUGH INSTABILITY WILL BE LIMITED...A FEW STORMS MAY
BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THURSDAY
AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED.

MENTZER

In the hours before

Local storm report, Jun 4, 5:21 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
521 PM MDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             2 S WAUNETA             40.26N 102.25W
06/04/2008  E1.00 INCH       YUMA               CO   TRAINED SPOTTER

            HAIL COVERED THE GROUND...DESTROYING AN ALFALFA FIELD.

&&

BLM
Local storm report, Jun 4, 5:22 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
522 PM MDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             4 NNW YUMA              40.18N 102.75W
06/04/2008  E1.25 INCH       YUMA               CO   TRAINED SPOTTER

            HAIL IS ALMOST COVERING GROUND.

&&

HENDERSON
Local storm report, Jun 4, 5:24 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
524 PM MDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HAIL             4 NNW YUMA              40.18N 102.75W
06/04/2008  E1.50 INCH       YUMA               CO   TRAINED SPOTTER

&&

HENDERSON
Local storm report, Jun 4, 5:29 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
529 PM MDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HAIL             W YUMA                  40.12N 102.72W
06/04/2008  E2.75 INCH       YUMA               CO   TRAINED SPOTTER

0528 PM     HAIL             YUMA                    40.12N 102.72W
06/04/2008  E1.75 INCH       YUMA               CO   TRAINED SPOTTER

&&

HENDERSON
Local storm report, Jun 4, 5:36 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
536 PM MDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND GST     1 W YUMA                40.12N 102.74W
06/04/2008  M65 MPH          YUMA               CO   MESONET

&&

HENDERSON
Local storm report, Jun 4, 5:49 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
549 PM MDT WED JUN 04 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     HAIL             YUMA                    40.12N 102.72W
06/04/2008  E1.75 INCH       YUMA               CO   PUBLIC

            HOUSE WINDOWS BROKEN.

0536 PM     FLASH FLOOD      YUMA                    40.12N 102.72W
06/04/2008                   YUMA               CO   PUBLIC

            STREET FLOODING IN TOWN.

&&

HENDERSON

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 6:19 PM MDTSevere Thunderstorm WarningGLDHitchcock, Red Willow41 min
Jun 4, 9:19 AM MDTFlash Flood WatchGLDHitchcock, Red Willow16 hr
Jun 3, 6:01 PM MDTSevere Thunderstorm WarningGLDGreeley, Wichita44 min
Jun 3, 6:14 PM MDTSevere Thunderstorm WarningGLDDecatur, Rawlins, Sheridan, Thomas46 min
Jun 3, 6:24 PM MDTSevere Thunderstorm WarningGLDLogan, Wallace36 min
Jun 3, 6:56 PM MDTSevere Thunderstorm WarningGLDGove, Logan, Wichita64 min
Jun 4, 2:15 PM MDTTornado WarningGLDYuma60 min
Jun 4, 2:59 PM MDTSevere Thunderstorm WarningGLDYuma61 min
Jun 4, 3:10 PM MDTTornado WarningGLDYuma35 min
Jun 4, 4:03 PM MDTTornado WarningGLDYuma57 min
Jun 4, 4:59 PM MDTTornado WarningGLDYuma61 min
Jun 4, 5:09 PM MDTFlash Flood WarningGLDYuma3 hr

Nearby

Tornado Warnings in Nebraska, 2008Tornado Warnings in Kansas, 2008Tornado Warnings in Colorado, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.